I’m back home, immersed in my normal life again, and I have started my bumpy withdrawal from Effexor again.
The title pretty much sums it up. I’m literally all nerves, tingling, quivering, hyperaroused nerves that make it hard for me to sleep at night, hard to quiet my body down. I presume that’s something to do with the combination of venlafaxine withdrawal with other medications and supplements I’m taking. But I don’t know that.…
I feel like I’m taking myself to the repair shop. Again. Maybe I’m one of those models that Consumer Reports would rate as a “lemon,” because I have so many issues that just aren’t easy to fix. And as soon as I fix one thing, another thing doesn’t work right. (This is where a cheerier,…
I’m asking myself: is this pile of medications and supplements helping me? Am I making too many changes? Should I keep doing this?
Pause those efforts to build healthy routines. Stop processing old trauma. Don’t worry about emotional healing. It’s withdrawal time.
Over the past six weeks, I’ve been working with a new psych nurse to clean up my overly medicated brain.
This is a story about what you get when you put together body work, psychopharmacology, lots of trauma therapy, and one very tired woman.